# SDR REXA04001

- Difficulty date: January 17, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON CLIMB-OUT AT 3000 AGL, RECEIVED LAVATORY SMOKE MESSAGE.  INSPECTED LAVATORY SMOKE SYSTEM AND PERFORMED OPERATIONAL TEST ALONG WITH ENGINE RUNS COULD NOT DUPLICATE, FOUND TO BE FALSE WARNING. (M)
